On a criterion for the uniqueness of infinitely differentiable functions determined by the moments of their successive derivatives
Doklady Akademii Nauk, Tome 259 (1981) no. 2, pp. 268-270
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_259_2_a1,
author = {G. V. Badalyan},
title = {On a criterion for the uniqueness of infinitely differentiable functions determined by the moments of their successive derivatives},
journal = {Doklady Akademii Nauk},
pages = {268--270},
year = {1981},
volume = {259},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_259_2_a1/}
}
TY - JOUR AU - G. V. Badalyan TI - On a criterion for the uniqueness of infinitely differentiable functions determined by the moments of their successive derivatives JO - Doklady Akademii Nauk PY - 1981 SP - 268 EP - 270 VL - 259 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1981_259_2_a1/ LA - ru ID - DAN_1981_259_2_a1 ER -
%0 Journal Article %A G. V. Badalyan %T On a criterion for the uniqueness of infinitely differentiable functions determined by the moments of their successive derivatives %J Doklady Akademii Nauk %D 1981 %P 268-270 %V 259 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1981_259_2_a1/ %G ru %F DAN_1981_259_2_a1
G. V. Badalyan. On a criterion for the uniqueness of infinitely differentiable functions determined by the moments of their successive derivatives. Doklady Akademii Nauk, Tome 259 (1981) no. 2, pp. 268-270. http://geodesic.mathdoc.fr/item/DAN_1981_259_2_a1/